# SDR DALA2025090406540

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 CORROSION SHEAR TIE AT LEVEL OF FR 65 AND BTW STR 44 TO STR 43L IN AF T CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AT LEVEL OF FR 65 AND BTW STR 44 TO STR 43L IN AFT CARGO COMPARTMENT, AS PER A319 SRM 51-42-11 AND A319 SRM 51- 72-11. (1180075).
